# SDR UALA2012032701944

- Difficulty date: March 26, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 55,441 hours, 20,728 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WANTS TO PULL HARD TO THE RIGHT DURING TAXI, ACFT REQUIRES 8.7 UNITS OF LEFT RUDDER TRIM TO TAXI STRAIGHT.  REPLACED LT SENSOR AND ADJUSTED PER MM.  TAXIED ACFT STEERS STRAIGHT.
